# SDR SWIA2018113045310

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 29,652 hours, 28,495 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT WING LEADING EDGE. FLIGHT 3110. FO: 11/30/2018. CARRIED FORWARD FOR RESCHEDULING, TIME REMAINING UNTIL NEXT RE-INSPECTION IS DUE OR UNTIL PERMANENT REPAIR IS REQUIRED.
